# SDR DHL9770386D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, STA 540 ABOVE STR 17R, INBOARD FLANGE OF RIB DENTED AND CRACKED.  REMOVED DAMAGED AREA AND INSTALLED FRAME REPAIR AT STA 540, STR 17R PER SRM 53-10-4.  REPAIR SIZE 11 BY 6.
